# SDR P5CA9600168

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler Mount
- Part number: 1896801
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 PRECOOLER LOWER AFT MOUNT CRACKED.  REPAIRED AS PER MM 36-10-02.
